# SDR AT0000214

- Difficulty date: March 27, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS IN SKIN AROUND RIGHT HAND SIDE OF VENTRAL STAIRS.  INSTALLED SPLICE REPAIR AND SKIN PANEL AT BS 1112 THROUGH 1156 IAW EO 0030300 PART 2.
